| Catalog Number |
875105 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional serial numbers included in this report: (b)(6).25 of 28 devices were returned for evaluation.3 devices will not be returned for evaluation.Evaluation of one device found it to be within specification.Evaluation of one device found it to be a bandit turbine.The device had debris build-up.A friction problem was identified from pressure on the cap.The device did not heat up during evaluation.The device was repaired and returned to the customer.Evaluation of two devices found excessive wear due to a lack of proper maintenance.The devices had debris build-up.A friction problem was identified from pressure on the cap.The devices did heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of six devices found excessive wear due to a lack of proper maintenance.The devices did not heat up during evaluation.The devices were repaired and returned to the customer.Evaluation of one device found excessive wear due to a lack of proper maintenance and lubrication.The device had debris build-up.The device did not heat up during evaluation.The device was repaired and returned to the customer.Evaluation of two devices found excessive wear due to a lack of proper maintenance.A friction problem was identified from pressure on the cap.The devices did not heat up during evaluation.The devices were repaired and returned to the customer.Evaluation of nine devices found excessive wear due to a lack of proper maintenance.The devices had debris build-up.The devices did not heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device had debris build-up.This device had a deformation issue (dent).The device did not heat up during evaluation.The device was repaired and returned to the customer.Evaluation of two devices found excessive wear due to a lack of proper maintenance.The device had debris build-up.A friction problem was identified from pressure on the cap.The devices did not heat up during evaluation.The devices were repaired and returned to the customers.
Event or Problem Description
This report summarizes 28 malfunction events where a midwest e pro 1:5 high speed contra angle attachment overheated.26 events resulted in no injury.1 event resulted in the patient being slightly burned with no intervention.1 event resulted in the patient being slightly burned that was treated with a cold laser.